# SDR IPXA2020101261222

- Difficulty date: September 30, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 81,348 hours, 16,717 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: ARB74024
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT UNDERWING ACCESS PANEL (636AB) LANDING HAS 2 FASTENER HOLES WITH CRACKS.REPAIRED CRACKED RT UNDERWING ACCESS PANEL (636AB) LANDING, IAW SRM 57-20-02 REPAIR 5 FIG 202 (MINOR).
